RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhn. Ser. Mat. Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki. Ser. Matematika. Mat. Anal. 1970, 1971, Pages 147–202 (Mi intm21)  

This article is cited in 6 scientific papers (total in 6 papers)

Ряды по системе Уолша и их обобщения

L. A. Balashov, A. I. Rubinshtein


Full text: PDF file (3267 kB)

English version:
Journal of Soviet Mathematics, 1973, 1:6, 727–763

Bibliographic databases:

UDC: 517.512.7

Citation: L. A. Balashov, A. I. Rubinshtein, “Ряды по системе Уолша и их обобщения”, Itogi Nauki. Ser. Matematika. Mat. Anal. 1970, VINITI, Moscow, 1971, 147–202; J. Soviet Math., 1:6 (1973), 727–763

Citation in format AMSBIB
\Bibitem{BalRub71}
\by L.~A.~Balashov, A.~I.~Rubinshtein
\paper Ряды по системе Уолша и их обобщения
\serial Itogi Nauki. Ser. Matematika. Mat. Anal. 1970
\yr 1971
\pages 147--202
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intm21}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=370029}
\zmath{https://zbmath.org/?q=an:0235.42014|0284.42009}
\transl
\jour J. Soviet Math.
\yr 1973
\vol 1
\issue 6
\pages 727--763
\crossref{https://doi.org/10.1007/BF01236363}


Linking options:
  • http://mi.mathnet.ru/eng/intm21
  • http://mi.mathnet.ru/eng/intm/v8/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
    2. A. M. Olevskii, “Modifications of functions and Fourier series”, Russian Math. Surveys, 40:3 (1985), 181–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. M. Bugadze, “On divergence of Fourier–Walsh series of bounded functions on sets of measure zero”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 365–372  mathnet  crossref  mathscinet  zmath  isi
    5. M. S. Bespalov, “Permutations of the Walsh system that preserve Lebesgue constants”, Math. Notes, 68:1 (2000), 32–42  mathnet  crossref  mathscinet  zmath  isi
    6. A. I. Rubinshtein, “On best convergence”, Sb. Math., 192:2 (2001), 277–297  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:467
    Full text:231

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020